# SDR DALA2019080874652

- Difficulty date: February 2, 2018
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 132,018 hours, 18,697 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Pylon Strut
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING SRM 54-53-01, REPAIR 7 ON THE LH PYLON STRUT SKIN,  DAMAGE OCCURRED IN MULTIPLE HOLES COMMON TO THE REPAIR. C/W ERA 565377-14.
